# SDR IXXA20250319014

- Difficulty date: March 17, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 113,815 hours, 21,134 cycles
- System (JASC): 3140 · Central Computers
- Part: Indicator
- Part number: 6227999003
- Part serial: 6259
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 593 hours, 219 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTED ON TAXI OUT BOTH EICAS SCREENS BLANK FOLLOWED BY COMPACT MODE.  UPPER EICAS BLANK THEN HOT ELECTRICAL SMOKE NOTED. CREW ELECTED A BLOCK RETURN FOR FAULT ISOLATION AND CORRECTIVE ACTIONS. AIRCRAFT GROUNDED FOR MAINTENANCE.  GENERAL VISUAL INSPECTION VERIFIED UPPER DISPLAY UNIT HAD DISTORTED COLOR AND INDICATION. INTEGRITY AND SECURITY OF EQUIPMENT COOLING SOURCE TO DISPLAY UNIT GOOD.  EHSI & EICAS INDICATOR ASSEMBLY REMOVED AND REPLACED.  LEFT AND RIGHT EICAS COMPUTERS OPERATIONAL CHECKS GOOD PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 31-41-01 AND 31-41-02. NO ADDITIONAL FAULTS NOTED, AIRCRAFT RELEASED TO SERVICE.
